Facebook Pixel
EmpowHER Guest

emergency contraceptive pills

By Anonymous September 19, 2015 - 7:55am
Rate This

Hi, I had unprotected sex on the sixth day of my cycle and then had an I doz 72 pill 24 hours later. I had bleeding for three to four days a week or so after taking the pill. So basically I bled twice in a span of 10 days or so. I don't know when I'll get my next period and is it possible that I'm pregnant ?

Add a Comment1 Comments


Hello and thank you for choosing EmpowHer,
The common side effect of emergency contraception is bleeding soon after for a few days, just as you experienced. This will happen regardless of when your regular period occurs. Also it may effect your next period, so watch for irregularities. Your cycle will soon return to normal however.

September 19, 2015 - 10:51pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!